# SDR COEA2012020202908

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,460 hours, 43,685 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB05
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 110032 NR 100008 HEAVY CK COE / MAJOR REPAIR:  LEFT O/B LONGITUDINAL FLOORBEAM HAS APPROX 1/2 INCH CRACK AFT OF FRAME 20.  FABRICATED AND INSTALLED NEW LONGITUDINAL FLOORBEAM PER EMPIRE'S ENGINEERING ORDER.
